# SDR ASAA2014110609616

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 23,405 hours, 7,200 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INDICATES SYMMETRICAL PATTERNS OF WEATHER AT THE 10 AND 2 O'CLOCK POSITIONS WITH CLEAR SKY AHEAD.  IMAGES SCALE UP AND DOWN IN SIZE PROPORTIONATE WITH SCALE SELECTION.  TILT IN AUTO.  SUBSTANTIALLY LESS INTENSITY IN MANUAL TILT.  ACFT GROUNDED.  TESTED THE WEATHER RADAR SYSTEM IAW AMM 34-43-00-710-802.  OPS CHECK GOOD. NO FAULTS OR PATTERNS FOUND ON CAPTAIN'S OR F/O'S DISPLAY.
